# SDR ASAA2013010593630

- Difficulty date: January 5, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 17,866 hours, 5,661 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indication Sys
- Condition: None
- Location: Egt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000, FOUND FAULT MSG 77-10851.  BOTTOM RT EGT SIGNAL IS OUT OF RANGE. PERFORMED TC 78273000 AGAIN,  NO FAULTS.
